# SDR RRXA98355

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5616521
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FRAME CHANNEL, WITH CORROSION DAMAGE BEYOND LIMITS IAW DC-8 SRM, AT STA 520 AND LONGERON 36.  REMOVED DAMAGED SECTION, TREATED AREA IAW DC-8 SRM.  FABRICATED AND INSTALLED REPAIR IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-05142.
